# SDR ABXA030413

- Difficulty date: October 15, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 71,029 hours, 82,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991224645
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME ATTACH ANGLE AT STA 1038 ABOVE LONGERON 18 LT.  REPAIRED ANGLE IAW DC-9 SSRM DWG K05159.
